Overcome Itchy And Acne Prone Face After Trying Facial Soap?
Hello, I tried a new face soap last night after wearing it, my face felt itchy and the next morning my face appeared a lot of small pimples and I washed my face again and my face felt very itchy and pimples appeared at the usual place of pimples. Is this what is called a purging process? If I stop using facial soap, can the zit disappear? and how to deal with this purging how come my face feels itchy and uncomfortable with this pimple, the thing is my face rarely pimples the most when I want my period to appear a little …
Hello, thank you for the question to HealthReplies.com
Purging is a condition where the condition of acne becomes worse than before after using certain skin care products. Not all skin care products (including soap) can cause purging. It must be recognized in advance whether what you are experiencing right now is really purging, pimples that do grow, or allergic / irritation due to the use of products that are not right for your skin.
First of all, try to see the ingredients in your facial care products. Products that have the potential to cause purging are products that contain ingredients that accelerate facial skin turnover (such as those containing retinol / retinoids, as well as AHA or BHA). If your soap does not contain these ingredients, chances are you experience not purging but allergies or irritation. Another way to see if you are experiencing purging or not, acne in purging usually occurs in areas of the face that are usually pimpled (for example if you often get pimples on the forehead area, then purging will only occur in the area of your forehead, if it occurs in cheeks, nose, or your entire face, then the possibility that you experience is not purging). Purging usually only occurs briefly (a few days) after which it will disappear by continuing to use the product. If your pimples do not disappear after more than 1 week, the possibility that you experience is not purging.
If what you are experiencing is not purging, you see that your face is getting red, swollen, itchy, or feels sore after a few days using the soap, you should immediately stop using it because you might have an allergy to the ingredients in the soap or the soap is not suitable for the face you, causing severe irritation to your skin. Consult further with a dermatologist if you are in doubt about the condition of your skin.
So much information from me, hopefully enough answer